Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 299, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 18, 2018, 5:53 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2018, 5:53 PM MDT (23:53 UTC)
- Expired
- Aug 18, 2018, 6:23 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Kiowa County, CO, Prowers County, CO
The radar
The Goodland radar (KGLD), 150 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 12:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1881 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
420
WUUS55 KPUB 182353
SVRPUB
COC061-099-190045-
/O.NEW.KPUB.SV.W.0299.180818T2353Z-180819T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
553 PM MDT SAT AUG 18 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northeastern Prowers County in southeastern Colorado...
Southeastern Kiowa County in southeastern Colorado...
* Until 645 PM MDT.
* At 553 PM MDT, a severe thunderstorm was located near Bristol, or
10 miles east of Lamar, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Holly, Granada, Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3797 10251 3821 10257 3839 10205 3803 10205
TIME...MOT...LOC 2353Z 220DEG 10KT 3810 10243
HAIL...1.25IN
WIND...60MPH
$$
kam3 follow-up statements
913
WWUS55 KPUB 190003
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
603 PM MDT SAT AUG 18 2018
COC061-099-190045-
/O.CON.KPUB.SV.W.0299.000000T0000Z-180819T0045Z/
Prowers CO-Kiowa CO-
603 PM MDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
At 603 PM MDT, a severe thunderstorm was located near Bristol, or 9
miles east of Lamar, moving north at 5 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Holly, Granada, Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3797 10251 3821 10257 3839 10205 3803 10205
TIME...MOT...LOC 0003Z 181DEG 6KT 3811 10245
HAIL...1.25IN
WIND...60MPH
$$
28112
WWUS55 KPUB 190011
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
611 PM MDT SAT AUG 18 2018
COC061-099-190045-
/O.CON.KPUB.SV.W.0299.000000T0000Z-180819T0045Z/
Prowers CO-Kiowa CO-
611 PM MDT SAT AUG 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES...
At 611 PM MDT, a severe thunderstorm was located near Bristol, or 10
miles east of Lamar, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Holly, Granada, Hartman and Bristol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3797 10251 3821 10257 3839 10205 3803 10205
TIME...MOT...LOC 0011Z 218DEG 7KT 3812 10243
HAIL...1.00IN
WIND...60MPH
$$
kam099
WWUS55 KPUB 190023
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
623 PM MDT SAT AUG 18 2018
COC061-099-190032-
/O.CAN.KPUB.SV.W.0299.000000T0000Z-180819T0045Z/
Prowers CO-Kiowa CO-
623 PM MDT SAT AUG 18 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PROWERS AND
SOUTHEASTERN KIOWA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3797 10251 3821 10257 3839 10205 3803 10205
TIME...MOT...LOC 0020Z 220DEG 10KT 3815 10240
$$
kamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:46 PM MDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 18, 3:46 PM MDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 346 PM MDT Sat Aug 18 2018 .SHORT TERM...(This evening through Sunday) Issued at 313 PM MDT Sat Aug 18 2018 Will keep discussion relatively brief due to ongoing/active meteorological conditions over eastern portions of the CWA. Currently, a Severe Thunderstorm Watch is in effect from the Interstate 25 corridor into the southeastern Colorado plains until 8 PM MDT this evening with 3:40 PM MDT recent radar returns indicating strongest storms over portions of Las Animas and Baca counties. Recent satellite water vapor imagery and high resolution models indicate that shortwave trough producing large-scale ascent in combination with moderate to strong surface heating helping to generate strong to severe thunderstorms over sections of southeastern Colorado this afternoon. Latest HRRR, NamNest and other high resolution models indicate that storms currently over the I-25 corridor will push into the far southeastern Colorado counties into 02Z Sunday before shifting east of the Colorado/Kansas/New Mexico/Oklahoma borders around 0430Z Sunday with weaker secondary storms attempting to impact eastern sections of the CWA from approximately 05Z to 10Z tonight. Recent computer simulations/forecast soundings still suggest that decreased storm activity will be noted Sunday as projected precipitable water values along the Interstate 25 corridor decrease to around 0.65 inches by Sunday afternoon in comparison to 1.25 Saturday afternoon. In addition, slightly below seasonal temperatures and gusty northerly winds in the 15 to 35 mph range are expected over many eastern locations Sunday afternoon. .LONG TERM...(Sunday night through Saturday) Issued at 313 PM MDT Sat Aug 18 2018 ...Decreased Storm Chances Monday but then Increasing Again... With the exception of Monday looking like a down day in convection, the pattern will be active again after that. On Monday, upper high pressure will amplify over Colorado, putting a lid on most convection. There will probably still be some isolated cells around but nothing too impressive looking at this time. Tuesday was looking like a down day, too, but it is starting to look a bit different in recent model runs. The ECMWF started hinting at this first, showing a shortwave clipping northern Colorado during the afternoon. The GFS originally had a ridge remaining intact over Colorado Tuesday, but now is also showing a shortwave clipping the region in the last couple runs. So, time to start trending upward on the convective threat this day. Shear looks fairly decent, 35-45 kts, so could be some rotating storms and severe weather to deal with this day. Will have to see if this trend continues. Wednesday also looks like a decent chance of thunderstorms with a decent severe weather threat. Shear is again coming in around 35-45 kts, maybe just a tad higher than on Tuesday. Thursday looks a bit drier under brief ridging but there will still be storms around. Severe threat currently looks lower this day. Then, Friday and Saturday, could be more active again with the ridge flattening and more shortwaves moving through. But, this is a long way out and very subject to change. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 313 PM MDT Sat Aug 18 2018 For KCOS...Thunderstorms will be possible until around 00Z/19th. The stronger thunderstorms will be capable of producing hail, gusty winds and locally heavy rainfall during this time-frame. Then, generally VFR conditions are anticipated from later this evening into Sunday at the KCOS taf site. For KPUB...Thunderstorms will be possible until around 01Z/19th. The stronger thunderstorms will be capable of producing hail, gusty winds and locally heavy rainfall during this time-frame. VFR conditions are then projected from later this evening into Sunday. For KALS...VCTS expected until around 00Z/19th, with VFR conditions then expected from later this evening into Sunday. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Aug 18, 11:09 AM MDT, 6 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1109 AM MDT Sat Aug 18 2018 COZ058>089-093>099-191715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1109 AM MDT Sat Aug 18 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will move into the Interstate 25 corridor by early this afternoon and then spread eastward into the southeastern Colorado plains from later this afternoon into this evening. A few storms along and east of the I-25 corridor may become severe, with hail to the size of ping pong balls and wind gusts around 60 mph. Storms may also produce locally heavy rain, leading to possible flash flooding, especially over recent burn scars, locations that have received recent heavy rainfall and across the eastern plains. Outside of the severe thunderstorms, other storms that develop across southern Colorado this afternoon and evening will be capable of producing hazardous lightning, gusty winds around 45 mph, and small hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday Sunday and Monday will be relatively dry compared to recent days, with only isolated storms expected to be confined to the high terrain. The main hazard with these storms will be lightning. Thunderstorm activity should pick up again Tuesday and Wednesday, with storms developing over the high terrain and spreading east onto the I-25 corridor and eastern plains. Storms on Tuesday and Wedensday will be capable of producing small hail, wind gusts to 45 mph, heavy rain, and lightning. A few of these storms could produce hail to one inch in diameter and wind gusts to 60 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will possible this afternoon and evening.
In the hours before
Special weather statement, Aug 18, 2:59 PM MDT, 2 hours 54 minutes before
Special Weather Statement National Weather Service Pueblo CO 259 PM MDT SAT AUG 18 2018 COZ094-182145- Eastern Las Animas County CO- 259 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 345 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Kim, or 32 miles northeast of Des Moines. This storm was nearly stationary. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3708 10349 3718 10311 3700 10310 3700 10350 TIME...MOT...LOC 2059Z 251DEG 2KT 3700 10332 kam
Special weather statement, Aug 18, 3:56 PM MDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT SAT AUG 18 2018
COZ094-099-182245-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
356 PM MDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 445 PM MDT...
At 356 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kim, or 34 miles west of Springfield, moving
southeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3736 10337 3744 10317 3732 10292 3700 10277
3700 10336
TIME...MOT...LOC 2156Z 333DEG 12KT 3734 10324
kamSpecial weather statement, Aug 18, 4:30 PM MDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT SAT AUG 18 2018
COZ094-097>099-182315-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
430 PM MDT SAT AUG 18 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...
NORTHWESTERN BACA...EASTERN LAS ANIMAS AND SOUTHEASTERN BENT COUNTIES
UNTIL 515 PM MDT...
At 430 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Pritchett, or 25 miles west of Springfield, moving
east at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Springfield, Pritchett and Two Buttes Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
southeastern Colorado.
LAT...LON 3745 10321 3766 10305 3764 10252 3727 10251
3731 10293
TIME...MOT...LOC 2230Z 273DEG 19KT 3745 10307
kamSpecial weather statement, Aug 18, 4:53 PM MDT, 1 hour before
Special Weather Statement National Weather Service Pueblo CO 453 PM MDT SAT AUG 18 2018 COZ079-080-086>088-182345- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Wet Mountains between 6300 and 10000Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Wet Mountains above 10000 Ft CO- 453 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 545 PM MDT... At 452 PM MDT, trained weather spotters reported a strong thunderstorm 12 miles east of Greenhorn Mountain, or 28 miles south of Pueblo, moving southeast at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... Greenhorn Mountain, Rye and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3785 10507 3804 10491 3787 10425 3752 10455 TIME...MOT...LOC 2252Z 301DEG 18KT 3787 10479 kam
Special weather statement, Aug 18, 5:11 PM MDT, 42 minutes before
Special Weather Statement National Weather Service Pueblo CO 511 PM MDT SAT AUG 18 2018 COZ097>099-190000- Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO- Las Animas Vicinity/Bent County CO- 511 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PROWERS...NORTHWESTERN BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 600 PM MDT... At 511 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Two Buttes Reservoir, or 22 miles north of Springfield, moving northeast at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Two Buttes and Two Buttes Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3741 10288 3777 10294 3812 10236 3761 10209 TIME...MOT...LOC 2311Z 238DEG 27KT 3773 10272 kam
Special weather statement, Aug 18, 5:44 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 544 PM MDT SAT AUG 18 2018 COZ096-098-190030- Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO- 544 PM MDT SAT AUG 18 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PROWERS AND SOUTHEASTERN KIOWA COUNTIES UNTIL 630 PM MDT... At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 7 miles northeast of Hartman, or 14 miles northwest of Coolidge, moving east at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Hartman. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3811 10225 3829 10226 3835 10204 3808 10205 TIME...MOT...LOC 2344Z 250DEG 9KT 3821 10216 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 6:14 PM MDT | Special Weather Statement | PUB | Bent | 16 min |
| Aug 17, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 51 min |
| Aug 17, 7:05 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 40 min |
| Aug 17, 7:35 PM MDT | Areal Flood Advisory | PUB | El Paso | 115 min |
| Aug 17, 9:32 PM MDT | Areal Flood Advisory | PUB | El Paso | 94 min |
| Aug 18, 12:24 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Aug 18, 12:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 40 min |
| Aug 18, 1:10 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Aug 18, 1:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Aug 18, 1:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 18, 1:49 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 26 min |
| Aug 18, 2:12 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 31 min |
| Aug 18, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Aug 18, 2:59 PM MDT | Special Weather Statement | PUB | 46 min | |
| Aug 18, 3:21 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
| Aug 18, 3:56 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Aug 18, 4:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Aug 18, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 52 min |
| Aug 18, 5:11 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Aug 18, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 32 min |
| Aug 18, 5:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.